# SDR 95ZZZM251

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Rt
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT NR 7910 - BNA - CREW REPORTED A SMOKE LIKE SMELL IN THE COCKPIT.  THIS AIRCRAFT WAS ON A FUNCTIONAL CHECK FLIGHT FOR A DUEL PROP REMOVAL.  HANGAR MECHANICS FOUND OIL IN THE 'A' SUMP OF THE RT ENGINE.  FURTHER TROUBLESHOOTING FOUND RT ENGINE TO BE DEFECTIVE.
